# SDR 2000UALA00527

- Difficulty date: September 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Aircraft time: 56,957 hours, 34,066 cycles
- Engine: Pwa JT8D15
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: A31006
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO ORD AFTER LOSS OF BOTH FORWARD AND AFT RIGHT BOOST PUMPS IN THE CENTER TANK.  *S/D*  PROBABLE CAUSE:  BOOST PUMP SWITCHES.  REPLACED NR 2 TANK FWD AND AFT BOOST PUMP SWITCHES.
